# SDR UALA2013031101431

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,216 hours, 12,053 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STA 654 AT STR 23R.  HFEC CHECK FOUND NO CRACK, DENT IS WITHIN LIMIT PER SRM 53-00-01, OK FOR SERVICE.  REPAIRED DENT, FABRICATED AND INSTALLED FILLER 2024-T3 .063 AND DOUBLER 2024-T3 .071 CLAD PER SRM 53-00-01 RPR 1 AND 53-30-01.  ACP HFEC PER NTM 51-00-19, NO CRACKS NOTED.
